# SDR SWAA2022090641853

- Difficulty date: August 14, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737
- Aircraft serial: 36637
- Aircraft time: 44,498 hours, 26,975 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Part number: 142NW
- Condition: Worn
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP. FWD CENTER BULKHEAD PANEL 142NW WORN OUT / [01] REPLACED AFT CARGO FWD BULKHEAD PANEL 142NW. PANEL WILL BE INSTALLED IN ITEM TTG8Q00DDWXS;[02] VERIFIED STEP 1.
